Alert archive / Iowa / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2025, 7:50 PM CDT for Ringgold County, Taylor County, Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2025, 7:50 PM CDT (00:50 UTC)
- Expired
- Jun 15, 2025, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ringgold County, IA, Taylor County, IA
The radar
The Des Moines radar (KDMX), 131 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
680
WUUS53 KDMX 160050
SVRDMX
IAC159-173-160130-
/O.NEW.KDMX.SV.W.0101.250616T0050Z-250616T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
750 PM CDT Sun Jun 15 2025
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
West central Ringgold County in south central Iowa...
Southeastern Taylor County in southwestern Iowa...
* Until 830 PM CDT.
* At 749 PM CDT, a severe thunderstorm was located over Conway, or 10
miles northeast of Bedford, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clearfield, Blockton, and Conway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4081 9462 4080 9442 4062 9443 4064 9469
TIME...MOT...LOC 0049Z 010DEG 11KT 4076 9457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jimenez3 follow-up statements
945
WWUS53 KDMX 160105
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
805 PM CDT Sun Jun 15 2025
IAC159-160115-
/O.CAN.KDMX.SV.W.0101.000000T0000Z-250616T0130Z/
Ringgold IA-
805 PM CDT Sun Jun 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RINGGOLD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4064 9469 4075 9465 4072 9447 4062 9447
TIME...MOT...LOC 0105Z 028DEG 15KT 4070 9461
$$
IAC173-160130-
/O.CON.KDMX.SV.W.0101.000000T0000Z-250616T0130Z/
Taylor IA-
805 PM CDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN TAYLOR COUNTY...
At 805 PM CDT, a severe thunderstorm was located near Conway, or 5
miles east of Bedford, moving southwest at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Blockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4064 9469 4075 9465 4072 9447 4062 9447
TIME...MOT...LOC 0105Z 028DEG 15KT 4070 9461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jimenez165
WWUS53 KDMX 160116
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
816 PM CDT Sun Jun 15 2025
IAC173-160130-
/O.CON.KDMX.SV.W.0101.000000T0000Z-250616T0130Z/
Taylor IA-
816 PM CDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN TAYLOR COUNTY...
At 816 PM CDT, a severe thunderstorm was located near Bedford, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Blockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4073 9466 4069 9447 4062 9447 4064 9469
TIME...MOT...LOC 0116Z 014DEG 14KT 4065 9463
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jimenez140 WWUS53 KDMX 160127 SVSDMX Severe Weather Statement National Weather Service Des Moines IA 827 PM CDT Sun Jun 15 2025 IAC173-160136- /O.EXP.KDMX.SV.W.0101.000000T0000Z-250616T0130Z/ Taylor IA- 827 PM CDT Sun Jun 15 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY WILL EXPIRE AT 830 PM CDT... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning will be allowed to expire. LAT...LON 4073 9466 4069 9447 4062 9447 4064 9469 TIME...MOT...LOC 0126Z 010DEG 11KT 4062 9464 $$ Jimenez
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:33 PM CDT, 1 hour 17 minutes earlier. Its key messages:
- Isolated to scattered thunderstorms expected this afternoon into evening. A few strong to severe storms are possible with gusty winds and small hail the primary threats.
- High confidence in a stormy pattern through the week. Conditional severe threat Monday evening with additional threats on Tuesday. Timing, location, and hazards, remain dependent on previous day activity but at least one round if not more than one round of strong to severe storms will be possible over the state to start the week.
- Increasing confidence in heavy rainfall this week that could lead to flash flooding and/or river flooding later in the week. Similar to above, the location is not clear, but chances will increase if rain can repeat over the same basins and as time goes on in the week.
- Staying warm and humid most days through late next week.
Area forecast discussion, Jun 15, 6:33 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 633 PM CDT Sun Jun 15 2025 ...Updated for the 00z Aviation Discussion... .KEY MESSAGES... - Isolated to scattered thunderstorms expected this afternoon into evening. A few strong to severe storms are possible with gusty winds and small hail the primary threats. - High confidence in a stormy pattern through the week. Conditional severe threat Monday evening with additional threats on Tuesday. Timing, location, and hazards, remain dependent on previous day activity but at least one round if not more than one round of strong to severe storms will be possible over the state to start the week. - Increasing confidence in heavy rainfall this week that could lead to flash flooding and/or river flooding later in the week. Similar to above, the location is not clear, but chances will increase if rain can repeat over the same basins and as time goes on in the week. - Staying warm and humid most days through late next week. && .DISCUSSION... Issued at 301 PM CDT Sun Jun 15 2025 Early day showers and storms lingered much longer into the morning hours than CAMs wanted to let them with most early day runs initiating and then immediately diminishing any ongoing activity. This is especially true for the MCV which has continued to persist through SD into MN this morning into afternoon, though in most morning runs past 12Z data was not the case. The morning showers/storms did leave clouds around into early afternoon, but these have started to dissipate in northwest Iowa with temperatures continuing to warm into the upper 70s to 80s while dew points are in the 60s to even 70s across the area. Like yesterday, have already noted bubbling cu on satellite early this afternoon with MLCAPE values of 1000-2000 J/kg present across the area per SPC Mesoanalysis. Shear remains the limiting factor again today with values remaining quite weak, generally less than 20 knots of bulk shear across the area and at most approaching 30-35 knots far west/northwest as we get into the evening hours. In addition to the MCV, a weak shortwave is moving into the area while the boundary of the last several days also continues to arc roughly northwest to southeast through the middle of the area. This boundary will continue to lift north this afternoon with storms expected to initiate near the boundary and in the instability gradient with some isolated development to the south and more scattered activity to the north diving south with time. Generally speaking the severe threat remains lower, not too dissimilar to last night, with a few strong to marginally severe storms possible with small hail and gusty winds, the better threat area where the SPC Day 1 Marginal (Level 1 of 5) is placed in northwest into portions of north central Iowa. What needs watching is how this MCV continues to progress with time as the last night to earlier day runs that actually continued this MCV with time today turn it into a wind threat (though mostly sub severe) as it moves through portions of northern into central/east central Iowa. Will continue to monitor closely tonight. As occurred last night, can't rule out festering showers/storms through the overnight though timing and placement remains quite uncertain given current model trends again not capturing ongoing activity well. The next shortwave in the shortwave train moves through the region on Monday. It is stronger than the one today, but largely passes to the north of the state. With a cold front diving south out of the Northern Plains and a likely overnight MCS in portions of ND/MN as well, these become the foci for our next round of storms. Instability, shear, and lapse rates all peak to the north and west of the area and this is where the SPC Day 2 Enhanced (Level 3 of 5) risk is for supercells that could bring large hail, damaging winds, and some tornadoes. Iowa is on the periphery of this activity which overall is a conditional threat pending on what happens tonight and festers overnight into Monday morning. In addition to the shortwave, a mid-level jet will be in place to the north that could help convection to the north continue or even redevelop Monday afternoon, potentially arriving in Iowa in the evening as the front dives south. Should storms occur/make it to Iowa organization will drive the threats but at this time, all hazards could be on the table. Again, this is a highly conditional threat that will continue to be monitored very closely into tomorrow. The shortwave train continues on Tuesday when the best forcing finally arrives in the area and will be paired with the sinking cold front and the best combination of instability and shear that we've seen of the last several active days. This will create another day of potential severe weather on Tuesday. Mesoscale details remain important as does timing of previous day activity/amount of clearing/destabilization and the location of the boundaries in terms of the main threat area and even ultimately hazards, but anyone with outdoor interests especially should continue to monitor the weather closely over the next several days. The other component of this early week activity is how much rain we may see after having already received anywhere from a trace to 2+ inches last night into this morning. HREF 48 hour PMM QPF values from 12Z this morning to 12Z Tuesday add another 1-3+ inches to this, without including activity on Tuesday. Given 1-2"+ pwats persist through early week with warm cloud depths promoting efficient rainfall, cumulative hydro concerns become an increasing threat after each subsequent round of rain. Any flash flooding concerns would be in the areas that see repeated storms. However, the several rounds of storms will increase rain in the rivers and will lead to at least increased flows on area rivers if not some possible river flooding by the end of the week. This hydro threat will also be watched closely but is highly dependent on when, where, and how much rain falls over any one area. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 623 PM CDT Sun Jun 15 2025 Pop-up thunderstorms are present throughout central Iowa, which have the potential to impact all terminals this evening. That said, this particular environment makes predictability of storms difficult given nearly stationary storm motions and outflow boundaries from existing storms being the main genesis for additional storms. Therefore, will likely need to amend TAFs through the evening any time impacts appear more imminent. In addition to lightning, storms are producing heavy, efficient rainfall which could reduce visibilities down to 3 SM with MVFR ceilings as it passes over a terminal. Wind gusts of 20 to 40 mph have also been observed with these storms. These will likely fester through the evening and potentially past midnight, although confidence right now decreases as we get later into the night. Additional showers and thunderstorms are expected during the day tomorrow, especially north and east. For now, only have mention of these storms at KALO and KMCW. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...05 AVIATION...Dodson
Hazardous weather outlook, Jun 15, 4:22 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 422 PM CDT Sun Jun 15 2025 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-162130- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 422 PM CDT Sun Jun 15 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Scattered thunderstorms are expected this afternoon this afternoon and evening, continuing overnight. A few strong to severe storms are possible with hail and gusty winds possible. Pockets of heavy rain will also be possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Multiple rounds of more widespread thunderstorms are forecast to continue this week with severe weather possible at times. Localized ponding and river rises are also possible, in addition to the potential for flash flooding with this activity. Specific details during that time frame will be better known in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely this weekend but may be needed at times this coming week. Rainfall reports are always appreciated.
In the hours before
Special weather statement, Jun 15, 5:03 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Des Moines IA
503 PM CDT Sun Jun 15 2025
IAZ060-073-152230-
Polk IA-Warren IA-
503 PM CDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN POLK AND
NORTHEASTERN WARREN COUNTIES THROUGH 530 PM CDT...
At 502 PM CDT, Doppler radar was tracking strong thunderstorms near
Carlisle, or 6 miles southeast of Pleasant Hill, moving southeast at
10 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and additional
rainfall up to one inch.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Ponding of water on roadways, low visibilities,
and rises in small streams and creeks.
Locations impacted include...
Des Moines, Altoona, Pleasant Hill, Carlisle, Iowa State Fairgrounds,
Principal Park, Iowa Events Center, Southridge Mall, Hartford, and
Runnells.
This includes Interstate 235 between mile markers 8 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4159 9364 4164 9350 4151 9333 4145 9333
4137 9350
TIME...MOT...LOC 2202Z 331DEG 10KT 4152 9341
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JimenezSpecial weather statement, Jun 15, 6:56 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Des Moines IA
656 PM CDT Sun Jun 15 2025
IAZ005-160030-
Kossuth IA-
656 PM CDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KOSSUTH COUNTY THROUGH
730 PM CDT...
At 656 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Iowa Lake, or 17 miles southeast of Fairmont,
moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Swea City and Ledyard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4350 9397 4343 9397 4334 9444 4346 9444
4350 9434
TIME...MOT...LOC 2356Z 251DEG 12KT 4342 9431
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JimenezSpecial weather statement, Jun 15, 7:06 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Des Moines IA
706 PM CDT Sun Jun 15 2025
IAZ081-082-092-093-160030-
Adams IA-Ringgold IA-Union IA-Taylor IA-
706 PM CDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN UNION...
SOUTHEASTERN ADAMS...NORTHWESTERN RINGGOLD AND NORTHEASTERN TAYLOR
COUNTIES THROUGH 730 PM CDT...
At 705 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lenox, or 13 miles southwest of Creston, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lenox, Clearfield, and Diagonal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 9458 4096 9441 4081 9422 4073 9452
TIME...MOT...LOC 0005Z 330DEG 8KT 4089 9448
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JimenezSpecial weather statement, Jun 15, 7:30 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Des Moines IA
730 PM CDT Sun Jun 15 2025
IAZ092-093-160100-
Ringgold IA-Taylor IA-
730 PM CDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN RINGGOLD AND
NORTHEASTERN TAYLOR COUNTIES THROUGH 800 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lenox, or 13 miles northeast of Bedford, moving southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lenox, Clearfield, Sharpsburg, and Conway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4089 9457 4083 9437 4066 9444 4074 9472
TIME...MOT...LOC 0030Z 024DEG 11KT 4081 9455
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JimenezSpecial weather statement, Jun 15, 7:38 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Des Moines IA
738 PM CDT Sun Jun 15 2025
IAZ047-059-060-160115-
Boone IA-Polk IA-Dallas IA-
738 PM CDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN POLK...SOUTHEASTERN
BOONE AND NORTHEASTERN DALLAS COUNTIES THROUGH 815 PM CDT...
At 738 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granger, or 9 miles north of Grimes. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Johnston, Polk City, Madrid, Granger, Woodward, Saylorville Lake, Big
Creek Lake, Sheldahl, and Big Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4190 9387 4187 9370 4170 9373 4177 9397
TIME...MOT...LOC 0038Z 008DEG 2KT 4181 9384
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JimenezThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:06 PM CDT | Special Weather Statement | DMX | Ringgold | 24 min |
| Jun 15, 7:30 PM CDT | Special Weather Statement | DMX | Taylor | 30 min |
| Jun 15, 7:38 PM CDT | Special Weather Statement | DMX | Dallas | 37 min |
| Jun 15, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 16 min |
| Jun 15, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 31 min |
| Jun 16, 7:26 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 49 min |
| Jun 16, 9:57 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 48 min |
| Jun 16, 1:58 PM CDT | Special Weather Statement | DMX | Black Hawk | 32 min |
| Jun 16, 2:29 PM CDT | Special Weather Statement | DMX | Black Hawk | 16 min |
| Jun 16, 6:07 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 38 min |
| Jun 16, 6:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Palo Alto, Pocahontas | 60 min |
| Jun 16, 6:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.